MAUDE Adverse Event Report: GE HEALTHCARE CENTRICITY PACS; PICTURE ARCHIVING COMMUNICATION SYS

GE HEALTHCARE CENTRICITY PACS; PICTURE ARCHIVING COMMUNICATION SYS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No gehc product defect was identified.The issue was determined to be use error, where the ed physician did not notice the system's configuration was set to display comparison images.They overlooked several indicators, including the bold white corner brackets, the viewport header with the date/time of the study, and the image overlay with the date/time of the study, all of which signaled that the image was a comparison.Gehc has since conducted customer retraining.
 
Additional Manufacturer Narrative
Ge healthcare's investigation is ongoing.A follow-up report will be submitted when the investigation is complete.Block a: patient information was not provided.Legal manufacturer: hcit chicago - 500 west monroe usa chicago il 60661.
 
Event or Problem Description
Ed physician reviewed chest x-ray on centricity pacs - ra1000 clinical workstation with include comparison enabled.Physician did not recognize chest x-ray image was a comparison and treated patient for a pneumothorax from an old comparison chest x-ray by placing a chest tube into lung.Patient's current chest x-ray was normal (no pneumothorax). pacs admin reports no other patient impact.

Brand Name
CENTRICITY PACS
Common Device Name
PICTURE ARCHIVING COMMUNICATION SYS
Manufacturer (Section D)
GE HEALTHCARE
500 west monroe
chicago IL 60661
Manufacturer (Section G)
GE HEALTHCARE
500 west monroe
chicago IL 60661
Manufacturer Contact
michele marousek
500 w monroe
chicago, IL 60661
MDR Report Key20789000
Report Number3004526608-2024-00001
Device Sequence Number20566244
Product Code LLZ
UDI-Device Identifier00840682145558
UDI-Public(01)00840682145558(10)70P0205824366001
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K110875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown